# SDR RAIA00711017

- Difficulty date: November 25, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145
- Aircraft serial: 14500855
- Aircraft time: 7,986 hours, 7,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 8043 - RIC - LEFT AFT WING/FUESLAGE FAIRING EXTERIOR FLOOD LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED NR 1 SIDE EMERGENCY LIGHT, OPS CHECK GOOD.
